Translator Disclaimer
2005/2006 Residuality of families of Fσ sets.
Shingo Saito
Author Affiliations +
Real Anal. Exchange 31(2): 477-487 (2005/2006).

Abstract

We prove that two natural definitions of residuality of families of $\mathcal{F}_\sigma$ sets are equivalent. We make use of the Banach-Mazur game in the proof.

Citation

Download Citation

Shingo Saito. "Residuality of families of Fσ sets.." Real Anal. Exchange 31 (2) 477 - 487, 2005/2006.

Information

Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1098.54028
MathSciNet: MR2265789

Subjects:
Primary: 54B20
Secondary: 54E52

Rights: Copyright © 2005 Michigan State University Press

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.31 • No. 2 • 2005/2006
Back to Top